logo AFST

Actions cycliques libres sur les 3-Q-sphères
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 10 (2001) no. 4, pp. 587-594.
@article{AFST_2001_6_10_4_587_0,
     author = {Blanc, Marie},
     title = {Actions cycliques libres sur les {3-Q-sph\`eres}},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {587--594},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 10},
     number = {4},
     year = {2001},
     doi = {10.5802/afst.1003},
     zbl = {1024.57017},
     mrnumber = {1944251},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1003/}
}
Marie Blanc. Actions cycliques libres sur les 3-Q-sphères. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 10 (2001) no. 4, pp. 587-594. doi : 10.5802/afst.1003. https://afst.centre-mersenne.org/articles/10.5802/afst.1003/

[R] Reznikov (A.). - Three-manifolds classfield theory, Selecta Mathematica, New Series vol 3, No 3 361-399 (1997). | MR 1481134 | Zbl 0892.57012

[AW] Atiyah (M.F.), Wall (C.T.C.). - Cohomology of groups dans Algebraic Number Theory, édité par J.W.S. Cassels, A. Frölich, Academic Press,1967. | MR 219512

[ST] Seifert (H.), Threlfall (W.). - Lehrbuch der Topologie, Teubner, 1934. | JFM 60.0496.05 | Zbl 0009.08601

[Sp] Spanier (E.H.). - Algebraic Topology, McGraw-Hill, 1966. | MR 210112 | Zbl 0145.43303

[C-L] Cooper (D.) and Long (D.D.). - Free actions of finite groups on rational homology 3-spheres, Topology and its applications 101, 143-148 (2000). | MR 1732066 | Zbl 0943.57014

[K-L-W] Kobayashi (M.), Luft (E.) and Wang (S.). - A finite group acting on a rational homology 3-spheres with 0-dimensional fixed point set must be Z2, Topology 36, No 2, 509-518 (1997). | MR 1415603 | Zbl 0865.57037